MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL STS; PERMANENT PACEMAKER ELECTRODE
Model Number 2088TC/100
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Further information was requested but not received.
 
Event or Problem Description
It was reported that the patient presented remotely via merlin.Net.Review of transmissions revealed that the right ventricular lead exhibited noise.It was noted that the noise was not reproducible in clinic with isometrics.No device intervention was reported but programming changes were discussed.No patient symptoms were reported.

Brand Name
TENDRIL STS
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key8589332
Report Number2017865-2019-06521
Device Sequence Number16553908
Product Code NVN
UDI-Device Identifier05414734505031
UDI-Public05414734505031
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model Number2088TC/100
Device Lot Number3832946
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR